# SDR 03FDEA00333

- Difficulty date: March 13, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 25,494 hours, 5,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY DOORWAY FLOOR CARGO TRACK AT LT SIDE STA 635,   8.5 INCHES FOUND CRACKED.
